Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


No energy ,No appitite
Dec 28, 2008

I'm alway's exausted.no energy at all, and have no appitie during the day. cd-4 is under 300 and viral load is in the thousands.I just asked my dr. to do a genotype what to do.pos since 91

Response from Dr. Frascino

Hello,

There are many potential causes of decreased appetite and fatigue in the setting of HIV disease. These include occult infection, medication side effects and depression among others. A thorough evaluation by your HIV specialist (not just a genotype) is warranted. If you are not yet on antiretroviral therapy, this may well be a good time to start. Appetite and energy stimulants are available, but it's much better to identify and treat the underlying problems rather than merely treating a symptom caused by the underlying problems. Make an appointment with your HIV specialist without delay.

Good luck.

Dr. Bob


Previous
hiv/chicken pox
Next
Fatigue - Provigil effectiveness seems to be waning?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement